# SDR SIMA200728109

- Difficulty date: September 28, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 12,829 hours, 12,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Part time: 12,829 hours, 12,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION A PREVIOUSLY REPAIR ANGLE ON THE LT OMEGA BEAM WAS FOUND CORRODED BETWEEN 24 AND 25.  REPAIRED OMEGA BEAM IAW EMB 145 SRM CHAPTER 53-00-10 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
